MathSciNet Relay Station
MathSciNet bibliographic data
MR2028919 14F40 (14F30)
Grosse-Klönne, Elmar Compactifications of log morphisms. Tohoku Math. J. (2) 56 (2004), no. 1, 79–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement